Dependent pairs

Ayhan Günaydin, Philipp Hieronymi

Research output: Contribution to journalArticle

Abstract

We prove that certain pairs of ordered structures are dependent. Among these structures are dense and tame pairs of o-minimal structures and further the real field with a multiplicative subgroup with the Mann property, regardless of whether it is dense or discrete.

Original languageEnglish (US)
Pages (from-to)377-390
Number of pages14
JournalJournal of Symbolic Logic
Volume76
Issue number2
DOIs
StatePublished - Jun 1 2011

ASJC Scopus subject areas

  • Philosophy
  • Logic

Fingerprint Dive into the research topics of 'Dependent pairs'. Together they form a unique fingerprint.

  • Cite this